1. Bodybuilding Steroids Forum
  2. General Discussion
  3. PiP more then a week

PiP more then a week

Login to Post
3 months ago #1
Shadow
Contributing Member
Threads:
5
Posts:
97
Reviews:
2
View profile of Shadow
Shadow
Contributing Member Posts: 97  Reviews: 2  Threads: 5 

Hey lads,

I need help with this steriod I bought from a well known int source.i never feeled tath kind of post injection pain before.i used their pervouse product the post injection pain last for 5 days.this time I use the same product with 2 ml instead of one it has been more then a week still I have pain. Does it mean the gear is bunk ?? The result I know will be visible in week 4-6.

3 months ago #2
oli
Contributing Member
Threads:
12
Posts:
238
Reviews:
1
View profile of oli
oli
Contributing Member Posts: 238  Reviews: 1  Threads: 12 

Don’t know about gear beint bunk. Everybody’s diff for me i got some real Schering Test-E and after every injection my muscle injected muscle group hurts like hell due to pip. Once i & a mate injected together, same scherings, his pip went away in 48 hours whereas i kept suffering for 5 days min.
Don’t know much about pip but for me it hs always been been an indicator of legit gear.

3 months ago #3
Shadow
Contributing Member
Threads:
5
Posts:
97
Reviews:
2
View profile of Shadow
Shadow
Contributing Member Posts: 97  Reviews: 2  Threads: 5 

Ok mate thanks for reply.i am bit nervous of muscle infection if it was fake gear.

3 months ago #4
admin
Administrator
Threads:
41
Posts:
689
Reviews:
36
View profile of admin
admin
Administrator Posts: 689  Reviews: 36  Threads: 41 

PIP is no indication of legit or not. Send it to a lab for test if you're worried. Always buy from a source you trust, so you don't have to worry.

Quoted Shadow; Post# 932

Ok mate thanks for reply.i am bit nervous of muscle infection if it was fake gear.

3 months ago #5
oli
Contributing Member
Threads:
12
Posts:
238
Reviews:
1
View profile of oli
oli
Contributing Member Posts: 238  Reviews: 1  Threads: 12 

Share photos of what u got.

Quoted Shadow; Post# 932

Ok mate thanks for reply.i am bit nervous of muscle infection if it was fake gear.

3 months ago #6
Shadow
Contributing Member
Threads:
5
Posts:
97
Reviews:
2
View profile of Shadow
Shadow
Contributing Member Posts: 97  Reviews: 2  Threads: 5 

20220710_133703.jpg20220710_133707.jpg20220710_133707.jpg20220710_133715.jpg20220710_133817.jpg

3 months ago #7
Shadow
Contributing Member
Threads:
5
Posts:
97
Reviews:
2
View profile of Shadow
Shadow
Contributing Member Posts: 97  Reviews: 2  Threads: 5 

16574264734037046831435589263784.jpg16574264968821856613617363468761.jpg

3 months ago #8
oli
Contributing Member
Threads:
12
Posts:
238
Reviews:
1
View profile of oli
oli
Contributing Member Posts: 238  Reviews: 1  Threads: 12 

That’s some handful of beautiful stuff mate. Looks 👀 legit to me. Keep us posted on how it goes.

3 months ago #9
Shadow
Contributing Member
Threads:
5
Posts:
97
Reviews:
2
View profile of Shadow
Shadow
Contributing Member Posts: 97  Reviews: 2  Threads: 5 

Ok lad thanks

3 months ago #10
Shadow
Contributing Member
Threads:
5
Posts:
97
Reviews:
2
View profile of Shadow
Shadow
Contributing Member Posts: 97  Reviews: 2  Threads: 5 

Looks pharma to me ?? Not sure because alot of underground labs use fake box.

3 months ago #11
oli
Contributing Member
Threads:
12
Posts:
238
Reviews:
1
View profile of oli
oli
Contributing Member Posts: 238  Reviews: 1  Threads: 12 

You never know, the only way to tell by eye is basically quality of packing. Proper pharma stuff is packed and presented as it shud. There was one brand Testonon Zafa, all there amps were filled to different level but that shit was da bomb.
As far as your gear the packing & quality appears mouth watering.

Quoted Shadow; Post# 942

Looks pharma to me ?? Not sure because alot of underground labs use fake box.

<br> <br>
3 months ago #12
Shadow
Contributing Member
Threads:
5
Posts:
97
Reviews:
2
View profile of Shadow
Shadow
Contributing Member Posts: 97  Reviews: 2  Threads: 5 

Thanks mate. I am now more confident to use it

3 months ago #13
Ziller33
Contributing Member
Threads:
28
Posts:
167
Reviews:
0
View profile of Ziller33
Ziller33
Contributing Member Posts: 167  Reviews: 0  Threads: 28 

You got it in real packaging, nice. Those vials look so neat. The package has all the stamps, expiry etc. Looks legit to me x2.

3 months ago #14
Shadow
Contributing Member
Threads:
5
Posts:
97
Reviews:
2
View profile of Shadow
Shadow
Contributing Member Posts: 97  Reviews: 2  Threads: 5 

Thanks lads I am happy to enjoy my cycle now

3 months ago #15
thebbpower
Source
Threads:
11
Posts:
52
Reviews:
0
View profile of thebbpower
thebbpower
Source Posts: 52  Reviews: 0  Threads: 11 

It happens some time, there are several reasons why this might happen:

  1. Even if the company is well known and famous for good quality, there is always a margin of error, and in your jar could get more solvent, this leads to severe pain for several days, it often happens that you bought several cans of testosterone 2 you did not even feel and when you use the third you had a hell of a pain.
  2. Also, the use of short syringes leads to unwanted pain. The deeper the injection is, the more blood will be used to dissolve it.
  3. a combination of different drugs e.g. bold + test

To reduce pain, you can try
Magnesium sulfate in the form of a compress after injection at the injection site

Quoted Shadow; Post# 930

Hey lads,
I need help with this steriod I bought from a well known int source.i never feeled tath kind of post injection pain before.i used their pervouse product the post injection pain last for 5 days.this time I use the same product with 2 ml instead of one it has been more then a week still I have pain. Does it mean the gear is bunk ?? The result I know will be visible in week 4-6.

3 months ago #16
admin
Administrator
Threads:
41
Posts:
689
Reviews:
36
View profile of admin
admin
Administrator Posts: 689  Reviews: 36  Threads: 41 

Excellent info mate. Good job posting it.

Quoted thebbpower; Post# 955

It happens some time, there are several reasons why this might happen:

  1. Even if the company is well known and famous for good quality, there is always a margin of error, and in your jar could get more solvent, this leads to severe pain for several days, it often happens that you bought several cans of testosterone 2 you did not even feel and when you use the third you had a hell of a pain.
  2. Also, the use of short syringes leads to unwanted pain. The deeper the injection is, the more blood will be used to dissolve it.
  3. a combination of different drugs e.g. bold + test

To reduce pain, you can try
Magnesium sulfate in the form of a compress after injection at the injection site

3 months ago #17
Shadow
Contributing Member
Threads:
5
Posts:
97
Reviews:
2
View profile of Shadow
Shadow
Contributing Member Posts: 97  Reviews: 2  Threads: 5 

Thanks mates,

I am using 1 inch syringe.now the pain is going away after 1.5 weeks I am feeling better now.i will try the magnesium sulphate.

3 months ago #18
thebbpower
Source
Threads:
11
Posts:
52
Reviews:
0
View profile of thebbpower
thebbpower
Source Posts: 52  Reviews: 0  Threads: 11 

Nice, you're better now! I will try to prepare some more detailed info about solvent, this is one of the most common causes of pain after injection.

Quoted Shadow; Post# 959

Thanks mates,
I am using 1 inch syringe.now the pain is going away after 1.5 weeks I am feeling better now.i will try the magnesium sulphate.

3 months ago #19
Shadow
Contributing Member
Threads:
5
Posts:
97
Reviews:
2
View profile of Shadow
Shadow
Contributing Member Posts: 97  Reviews: 2  Threads: 5 

Great mate, let us know what info you find out

2 months ago #20
Shadow
Contributing Member
Threads:
5
Posts:
97
Reviews:
2
View profile of Shadow
Shadow
Contributing Member Posts: 97  Reviews: 2  Threads: 5 

Fuck mates the shit was pharma grade. I am going to post blood work. Only it's third week

2 months ago #21
Shadow
Contributing Member
Threads:
5
Posts:
97
Reviews:
2
View profile of Shadow
Shadow
Contributing Member Posts: 97  Reviews: 2  Threads: 5 

20220709_163542.jpg

2 months ago #22
Shadow
Contributing Member
Threads:
5
Posts:
97
Reviews:
2
View profile of Shadow
Shadow
Contributing Member Posts: 97  Reviews: 2  Threads: 5 

20220725_140721.jpg

2 months ago #23
thebbpower
Source
Threads:
11
Posts:
52
Reviews:
0
View profile of thebbpower
thebbpower
Source Posts: 52  Reviews: 0  Threads: 11 

Did you have post-injection pain after that?

2 months ago #24
Shadow
Contributing Member
Threads:
5
Posts:
97
Reviews:
2
View profile of Shadow
Shadow
Contributing Member Posts: 97  Reviews: 2  Threads: 5 

Now it last three days. I think after long break I mean i was off cycle 4 months and my body became very sensitive to test.once I start my cycle again it hurt for 1.5 weeks cuz the muscle became virgin.

Login to Post
SteroidsWiki.com Please Login or Register to learn, share knowledge and grow.